# SDR QXEA2022012400030

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,464 hours, 33,840 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYSTEM CHECKS THE AUTOFEATHER TEST FAILED 3 TIMES IN A ROW. REMOVED FROM SERVICE. INTERROGATED CDS, NO FAULTS LOGGED. PERFORMED OPS TEST OF THE AUTOFEATHER AND UPTRIM CHECK REF Q400 AMM TASK 61-20-00-710-810. PERFORMED MULTIPLE TIMES WITH NO FAILS. OPS TEST PASSED. RETURNED TO SERVICE.
